# SDR SIMA200600303

- Difficulty date: December 23, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Damaged
- Location: Rt Horiz Stab
- Part time: 21,509 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE ON THE RT HORIZONTAL STABILIZER TOP SKIN PANEL.  REMOVED THE EXISTING SKIN PANEL AND MARKED AND DRILLED FASTENER HOLES.  REPOSITIONED AND INSTALLED SKIN.  REPAIR DONE IAW SRM.  (K)
